Emergency contraceptive

A friend was supposed to take a second depo shot on 19th of July, but missed it and had unprotected sex on 4thof September and took p2 pills, later had sex on 9th of September and took another p2 pills, she then later put a depo injection on 10th and did sex on 17th and since has stomach cramping, nauseous and severe mood swings, could she be pregnant?

From what you described your friend has had a lot of extra hormones.  In order to know if she is pregnant she should take a pregnancy test. 

I have irregular periods and on April 23 I bled for three days but that's when my partner got arrested and I was stressed I'm not sure if that was a Menstrual cycle or stress. I had unprotected intercourse April 25 to the end of April with Partner A . then I had unprotected intercourse with Partner B on May 5, on May 6 I took a Plan B then on May 8 and May 9 also May 10 I had unprotected intercourse with Partner A. I found out I was pregnant May 14 now I am four months pregnant with a due date of January 28 what I really want to know was the plan be affective May 5 and that I am not pregnant for Partner B or otherwise?

From what you describe it is difficult to which partner's sperm is responsible for the pregnancy. 

Hello....I took an emergency pill after having unprotected sex. I tested pregnancy with pregnancy test kit after two months. Any chance of pregnancy?

If you have had a negative pregnancy test 2 months after having unprotected sex, then most likely you are not pregnant.  If you have not gotten your period then you may want to check another test or schedule an appointment with your primary care provider or at Corner Health Center for further evaluation.  

I took a plan b and I had my period for like 2 weeks. After my period I had really bad cramps but it was just mucus coming out. It stopped but then when I got my period again, it happened right after that. It feels like my ovaries are swollen or something. It's been 2 months. It hurts badly. I can't even function sometimes. I've been taking so much Tylenol. Please help.

It is unclear by your description what the cause of this is. 

Please schedule an appointment with your primary care provider or call the Corner health center to schedule an appointment .

Please I had my first depo shot on the 2nd of august and I had unprotected sex on the 8 of august please am I safe?

Depo protects against pregnancy 7 days after the first injection .  The time can vary depending when your last period was. 

You may choose to take emergency contraception today or tomorrow for increased protection.

 

I am not on birth control but I had sex raw. He did not cum in me and I wiped on the tip before putting it in to make sure that there was none already on it. We didn't do it very long but I wouldn't know if any precum got in me or not even with wiping the tip off before. He was no where near finishing. Two days later a little less then 48 hours I took a plan b. I was suppose to be on my period around the time we did it but I know it will be late due to the pill. 5 days after I took the plan b I was getting discharge that was brown and kinda looked like it has clotting in it but there was no blood. Should I be concerned.

Anytime you have unprotected sex you are at risk of pregnancy.  The use of Plan B helps to decrease that risk. 

If you are concerned about possibly being pregnant you can take a home pregnancy test, see your primary care provider or call Corne Health Center. 
If you have abnormal discharge it is recommended that you be evaluated and tested for possible infection. 
He finished inside me 3 times over that weekend does that increase the risk and do I need to take plan B after he finishes inside if I'm on Nexplanon? (I was on the Depo shot for I would say almost a year and I switched to Nexplanon and I've been on it for two years and two months and I haven't had my period for years now and my boyfriend finished inside but Nexplanon is 99% effective so am I at risk for pregnancy?)

Nexplanon is effective at preventing pregnancy every time you have sex.

Me and my boyfriend had unprotected sex 5-6 days before I'm supposed to ovulate but he did not cum inside of me. Should I take a plan b?

Taking the emergency contraception pill within 5 days of unprotected sex will decrease the chances of pregnancy.

Hello I want to know how bad is it to take 3 different times, plan b during a time spam of 2 and a half months, should I be worried, I haven't had my period due to all the hormones of the pills, they are emergencies, and I'm planning on starting birth control once I get my period again.
Taking Plan B does change your normal menstrual cycle .
Please schedule an appointment with your Primary Care Provider or Corner Health Center to find the type of birth control (contraception) that is right for you.
Using condoms every time will prevent pregnancy and sexually transmitted infections.
If my boyfriend came in my yesterday around 3 pm and take a plan b before 48 hours will I be fine ?

Taking Plan B within 48 hours of unprotected sex reduces the likelihood of pregnancy.  

It can also make your next period late, but If you do not get a period please check a pregnancy test. 
Also, schedule an appointment with your primary care provider or Corrner Health Center to find a type of contraception (birth control) that is right for you. 

Phone: 734.484.3600 | Fax: 734.484.3100
Alternative and MIHP Fax: 734.829.0137

47 N. Huron Street, Ypsilanti, Michigan 48197 | Map »